# SDR REXA2025041700439

- Difficulty date: February 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX F.S.370 STR 21R SEVERELY CORRODED AT FASTENER HOLE (F.S. 364-379), MARKED LOCATED AND DRILLED NEW SERVICEABLE STR 21R PN: SH670-31383-1S AT FS333 TO FS394 IAW CRJ700 SRM 51-40-11-001-001-A01.
